# SDR MASA2017122312853

- Difficulty date: December 23, 2017
- Submitted: December 24, 2017
- Operation: Air carrier
- Aircraft: N88310
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000427
- Aircraft time: 7,944 hours, 4,658 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Sticking
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HARD TO OPEN. INSPECTED AND FOUND DOOR LATCH STICKING, LUBED AND OPS CHECKED GOOD.
